MathSciNet Relay Station
MathSciNet bibliographic data
MR2869172 42B20 (46B70)
Chung, Daewon; Pereyra, M. Cristina; Perez, Carlos Sharp bounds for general commutators on weighted Lebesgue spaces. Trans. Amer. Math. Soc. 364 (2012), no. 3, 1163–1177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement